A fully adaptive numerical approximation for a two-dimensional epidemic model with nonlinear cross-diffusion

DSpace/Manakin Repository

A fully adaptive numerical approximation for a two-dimensional epidemic model with nonlinear cross-diffusion

Show full item record


Ficha descriptiva:


Title: A fully adaptive numerical approximation for a two-dimensional epidemic model with nonlinear cross-diffusion
Handle URI: http://hdl.handle.net/10925/862
Autor: Berres, Stefan - Ruíz-Baier, R.
Abstract: An epidemic model is formulated by a reaction-diffusion system where the spatial pattern formation is driven by crossdiffusion. Whereas the reaction terms describe the local dynamics of susceptible and infected species, the diffusion terms account for the spatial distribution dynamics. For both self-diffusion and cross-diffusion nonlinear constitutive assumptions are suggested. To simulate the pattern formation two finite volume formulations are proposed, which employ a conservative and a non-conservative discretization, respectively. An efficient simulation is obtained by a fully adaptive multiresolution strategy. Numerical examples illustrate the impact of the cross-diffusion on the pattern formation.
Palabras Claves: Ingeniería matemática - Ecuaciones
Datos de publicación: Nonlinear Analysis-Real World Applications, Vol. 12, N°15, 2888-2903, 2011
Facultad: Facultad de Ingeniería
Carrera: Plan Común Ingeniería

Files in this item

Archivos Size Format View Description
fully_berres_2011.pdf 207.8Kb PDF Thumbnail Artículo

This item appears in the following Collection(s)

Show full item record

Browse

My Account